MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET; THERMAL INFUSION FLUID WARMER
Model Number 903-00006
Medical Device Problem Codes Mechanical Problem (1384); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Belmont received mir report on 1/7/2025.Detailing the following.Belmont rapid infuser giving set used to infuse approximately 40 units of blood products, towards the end of use the giving set came apart at two of the three bag spikes on the infusion line.Belmont has received confirmation that there was no impact / harm to the patient.
 
Additional Manufacturer Narrative
The internal complaint file (b)(4).Has been logged for this incident for traceability.The ri-2 and disposable involved in the incident has not been returned to belmont medical technologies for evaluation.The user facility confirmed that the disposable set involved in this incident was discarded therefore could not be sent for review.The user will lose the ability to infuse the patient with the affected spikes.Other spikes can be used to infuse the patient and the disposable set can be exchanged to continue infusion.No patient impact was noted as a result of the reported incident.The operator's manual provides instructions on installing the disposable set and additional recommended operator actions.The step-by-step procedures in manual has warning on installing the disposable, "do not kink or twist the tubing" and "do not apply excessive pressure to the pressure transducer.The pressure transducer can be damaged with excessive force.Do not use the system if the pressure transducer is damaged".All 3- spike sets are 100% visually inspected and 100% leak tested prior to final packaging and release for shipment from belmont medical technologies.The cited disposable set was discarded and could not be sent for investigation.An investigation into the lot history for lot 20240213 was performed.And the retain sample was inspected.No issues were noted on the retain sample and no other similar complaints have been received for this lot.All disposable set are 100% leak tested and visually inspected prior to release.The user confirmed that there was no patient harm as a result of the alleged incident.The root cause of the alleged incident could not be determined.Testing of a device from the same lot was conducted and no issues were found.No device malfunction could be verified, and the root cause of the alleged incident could not be determined.No patient harm was confirmed by the user.Belmont will continue to monitor this issue moving forward.

Brand Name
3-SPIKE DISPOSABLE SET
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key21322631
Report Number1219702-2025-00008
Device Sequence Number15433313
Product Code LGZ
UDI-Device Identifier10896128002029
UDI-Public10896128002029
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K242735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00006
Device Lot Number20240213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown